# SDR AALA201707119020

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 15,594 hours, 6,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY THE R1 DOOR IS DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00.  OPS CHECKED GOOD.
